# SDR DXTA2015101206104

- Difficulty date: October 7, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N229QS
- Make and model: Amd FALCON2000
- Aircraft serial: 129
- Aircraft time: 12,059 hours, 7,665 cycles
- Engine: Cfe CFE73811B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pump
- Part number: 30506353
- Part serial: 011405700104
- Condition: Failed
- Location: Engine Oil
- Part time: 10,682 hours, 6,699 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

LEFT OIL PRESSURE DROPPED TO 20 PSI.  OIL ONE ANNUNCIATOR ILLUMINATED.  SHUTDOWN NR 1 ENGINE IN-FLIGHT.  SERVICED ENG OIL & STARTED ENG.  VERIFIED OIL TO BE LEAKING OIL PUMP DRAIN.  R & R ENG OIL PUMP & NR 1 HYD PUMP WITH OVERHAULED UNITS.  SERVICED ENG OIL, STARTED ENG, & BLED HYD SYS.  RAN ENG AT TAKEOFF POWER FOR 3 MINUTES, THEN AT MAX CRUISE FOR 10 MINUTES, NO LEAKS NOTED AT THIS TIME.  COMPLETED SOAP SAMPLE & OIL FILTER CHANGE.  CHECKED CHIP DETECTOR, NO DEBRIS FOUND.  LEAKED CHECKED FILTER & CHIP DETECTOR, NO LEAKS NOTED AT THIS TIME.  SERVICED OIL AS NECESSARY MM 79-20-04, MM 29-11-01-900-801.
